Show simple item record

dc.contributor.authorManubens Ferriol, Montserrat
dc.contributor.authorMontes Lozano, Antonio
dc.contributor.otherInstitut de Robòtica i Informàtica Industrial
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II
dc.identifier.citationManubens, M.; Montes, A. Minimal canonical comprehensive Gröbner systems. "Journal of symbolic computation", 2009, vol. 44, núm. 5, p. 463-478.
dc.description.abstractThis is the continuation of Montes' paper "On the canonical discussion of polynomial systems with parameters''. In this paper, we define the Minimal Canonical Comprehensive Gröbner System of a parametric ideal and fix under which hypothesis it exists and is computable. An algorithm to obtain a canonical description of the segments of the Minimal Canonical CGS is given, thus completing the whole MCCGS algorithm (implemented in Maple and Singular). We show its high utility for applications, such as automatic theorem proving and discovering, and compare it with other existing methods. A way to detect a counterexample to deny its existence is outlined, although the high number of tests done give evidence of the existence of the Minimal Canonical CGS.
dc.format.extent16 p.
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Investigació operativa::Programació matemàtica
dc.subject.lcshCommutative algebra
dc.titleMinimal canonical comprehensive Gröbner systems
dc.subject.lemacÀlgebra commutativa
dc.contributor.groupUniversitat Politècnica de Catalunya. DCCG - Grup de recerca en geometria computacional, combinatoria i discreta
dc.subject.amsClassificació AMS::68 Computer science::68W Algorithms
dc.subject.amsClassificació AMS::13 Commutative rings and algebras::13P Computational aspects of commutative algebra
dc.subject.amsClassificació AMS::13 Commutative rings and algebras::13F Arithmetic rings and other special rings
dc.rights.accessOpen Access
dc.description.versionPostprint (published version)
local.citation.authorManubens, M.; Montes, A.
local.citation.publicationNameJournal of symbolic computation

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain